Please use this identifier to cite or link to this item:
|Type:||Artigo de periódico|
|Title:||Isoniazid Induced Hepatic Failure. A Case Report [insuficiencia Hepatica Pelo Uso De Isoniazida. Relato De Caso+]|
|Abstract:||Isoniazid and pyrazinamide are both well-known hepatotoxic drugs. When isoniazid is used, the hepatic lesion appears before than when pyrazinamide is used. This paper intents to relate a case of a 5-month-old patient who had lungs' and meningeal tuberculosis and who developed toxic hepatitis accomplished by hepatic failure while he was being treated with isoniazid, pyrazinamide and rifampicin. The clinic manifestations and the laboratory alterations were detected in the fifth day of treatment and the recovery was fast; and almost complete by the end of the first week, in which the use of isoniazid had been suspended. Although it was necessary to take the patient to the intensive care unit, he had a good recovery, without sequels.|
|Citation:||Arquivos De Gastroenterologia. , v. 37, n. 1, p. 72 - 75, 2000.|
|Appears in Collections:||Unicamp - Artigos e Outros Documentos|
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.